Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica (pregabalin) - Side Effects ? SLS

Posted by Crazy Horse on September 22, 2006, at 10:23:25

In reply to Re: Lyrica (pregabalin) - Side Effects ? Crazy Horse, posted by SLS on September 22, 2006, at 9:05:35



>
> Did you continue to improve gradually, or was it all at once?
>
For me, it happened all at once. The first time i took 500 mgs. in one day, after my afternoon dose of 200 mgs.,(i now take 300 b.i.d.) i would say about 45 mins. later i felt a little stimulated, it felt good. My mood was elevated, i felt like doing things..getting out of the house, i felt like talking to people face to face, it was/is very exhilarating. And, now this continues everyday, i am enjoying life for a change!
>
> I hope you will visit here from time to time. I know there is less incentive to do so once you become involved IRL, but do try to keep us updated. Success stories are so infrequent here.

Oh, i most definitely will, Scott. I care about you, and many others here that i have gotten to know. :)

-Monte


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Crazy Horse thread:681989
URL: http://www.dr-bob.org/babble/20060919/msgs/688143.html